MathSciNet Relay Station
MathSciNet bibliographic data
MR2185662 (2006i:35108) 35J60 (35B65)
Savin, Ovidiu $C\sp 1$ regularity for infinity harmonic functions in two dimensions. Arch. Ration. Mech. Anal. 176 (2005), no. 3, 351–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement